RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1953, Volume 32(74), Number 2, Pages 263–286 (Mi msb5308)  

Application of A. M. Lyapunov's theory of stability to the theory of differential equations with small coefficients in the derivatives

I. S. Gradshtein


Full text: PDF file (2174 kB)

Bibliographic databases:
Received: 29.09.1951

Citation: I. S. Gradshtein, “Application of A. M. Lyapunov's theory of stability to the theory of differential equations with small coefficients in the derivatives”, Mat. Sb. (N.S.), 32(74):2 (1953), 263–286

Citation in format AMSBIB
\Bibitem{Gra53}
\by I.~S.~Gradshtein
\paper Application of A.\,M.~Lyapunov's theory of stability to the theory of differential equations with small coefficients in the derivatives
\jour Mat. Sb. (N.S.)
\yr 1953
\vol 32(74)
\issue 2
\pages 263--286
\mathnet{http://mi.mathnet.ru/msb5308}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=55516}
\zmath{https://zbmath.org/?q=an:0050.09102}


Linking options:
  • http://mi.mathnet.ru/eng/msb5308
  • http://mi.mathnet.ru/eng/msb/v74/i2/p263

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1947–1963
    Number of views:
    This page:457
    Full text:175

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020